Results 1 to 10 of 10

Thread: test e

  1. #1
    cyounger100's Avatar
    cyounger100 is offline Knowledgeable Member
    Join Date
    May 2010
    Posts
    915

    test e

    i have been on test e for 2 weeks now and was wondering should i start using adex or not use it till i see signs of bloating etc.. i havent really felt any signs what so ever yet gained 10 pounds though sure its water so should i start taking .5 mg eod??

  2. #2
    Bigdog99's Avatar
    Bigdog99 is offline Member
    Join Date
    May 2010
    Location
    NC
    Posts
    519
    if your not uncomfortable.....I wouldn't do it. I would only start to use if there was significant bloat and/or gyno starting. just my 2 cents

  3. #3
    cyounger100's Avatar
    cyounger100 is offline Knowledgeable Member
    Join Date
    May 2010
    Posts
    915
    thats what i figured just wanted too know when others were taking it

  4. #4
    Bigdog99's Avatar
    Bigdog99 is offline Member
    Join Date
    May 2010
    Location
    NC
    Posts
    519
    I've only had to use Adex when using over 800 mgs test per week and I don't worry about the bloat....just the gyno

  5. #5
    Flacco's Avatar
    Flacco is offline Member
    Join Date
    Jan 2011
    Location
    Phuket Thailand/Brooklyn
    Posts
    855
    I'm a skinny mofo... hence flacco. I've never been prone to gyno. I don't know if being skinny has anything to do with it but I've done fine without the use of any AI's during cycles. If its not bothering you, I don't believe thats its necessary. But I could be wrong. Mabe it has some benefits I'm not aware of, even if you aren't experiencing any unwanted gyno problems

    Bump perhaps What does bump mean? Does it mean "pass" to the next guy?

  6. #6
    Bigdog99's Avatar
    Bigdog99 is offline Member
    Join Date
    May 2010
    Location
    NC
    Posts
    519
    Bump just means to Bump it up on the new posts page so others see it and it isn't burried in older posts

  7. #7
    Join Date
    Aug 2010
    Posts
    7,327
    I'm not proned to gyno but proned to acne. I wanted to see if I would get less acne if I took adex (.25mg/ed) in my cycle to prevent amortization. I'm on week 6 of my cycle and I have little to no acne and I'm not bloated at all. I'm doing a Test/Deca cycle.

  8. #8
    cyounger100's Avatar
    cyounger100 is offline Knowledgeable Member
    Join Date
    May 2010
    Posts
    915
    well after reading up some more i am goin too go ahead and take .5 mg eod guess it cant hurt

  9. #9
    Tigershark's Avatar
    Tigershark is offline "Who wants to be Clark Kent, when you can be Superman."
    Join Date
    Oct 2008
    Location
    New Hampshire
    Posts
    12,886
    Why add something if there are no sides being experienced?

  10. #10
    cyounger100's Avatar
    cyounger100 is offline Knowledgeable Member
    Join Date
    May 2010
    Posts
    915
    Quote Originally Posted by Tigershark View Post
    Why add something if there are no sides being experienced?
    i am having a lil sides from the hgh i started face feels puffy and lil water retention so i added some yesterday

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •